Multiplicateurs de
Séminaire Schwartz (1959-1960)
- Volume: 4, page 1-7
Access Full Article
topHow to cite
topMalgrange, Bernard. "Multiplicateurs de $\mathcal {F} L^p$." Séminaire Schwartz 4 (1959-1960): 1-7. <http://eudml.org/doc/112790>.
@article{Malgrange1959-1960,
author = {Malgrange, Bernard},
journal = {Séminaire Schwartz},
language = {fre},
pages = {1-7},
publisher = {Secrétariat mathématique},
title = {Multiplicateurs de $\mathcal \{F\} L^p$},
url = {http://eudml.org/doc/112790},
volume = {4},
year = {1959-1960},
}
TY - JOUR
AU - Malgrange, Bernard
TI - Multiplicateurs de $\mathcal {F} L^p$
JO - Séminaire Schwartz
PY - 1959-1960
PB - Secrétariat mathématique
VL - 4
SP - 1
EP - 7
LA - fre
UR - http://eudml.org/doc/112790
ER -
References
top- [1] Calderón ( A.) and Zygmund ( A.P.). - On the existence of certain singular integrals, Acta Math., t. 88, 1952, p. 85-139. Zbl0047.10201MR52553
- [2] Schwartz ( Laurent). - Théorie des distributions, t. II. - Paris, Hermann, 1951 (Act. scient. et ind., 1122; Publ. Inst. Math. Univ. Strasbourg, 10). Zbl0042.11405MR209834
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.